Alert archive / Ohio / River Flood Warnings in 2020

River Flood Warning 19, NWS Cleveland, OH

March 20, 2020Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 20, 2020, 4:21 PM EDT for Marion County, Ohio. It took effect at Mar 20, 2020, 8:00 PM EDT. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
Mar 20, 2020, 4:21 PM EDT (20:21 UTC)
In effect from
Mar 20, 2020, 8:00 PM EDT
Expired
Mar 22, 2020, 10:25 AM EDT
In force
38 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 130 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Prospect (PRGO1). The gauge peaked at 9.37 ft at Mar 21, 2020, 2:00 PM EDT.

actionminormoderate51003/2003/2103/2203/23
Action stage
8 ft
Minor stage
12 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03219500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

634 
WGUS41 KCLE 202021
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
421 PM EDT Fri Mar 20 2020

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-210420-
/O.NEW.KCLE.FL.W.0019.200321T0000Z-200321T1800Z/
/PRGO1.1.ER.200321T0000Z.200321T0600Z.200321T1200Z.NO/
421 PM EDT Fri Mar 20 2020

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Scioto River Near Prospect
* from this evening to Saturday afternoon.
* At 4 PM the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and rise to near 
  9.1 feet by late tonight. The river will fall below flood stage by 
  Saturday morning.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
7 follow-up statements
357 
WGUS81 KCLE 202126
FLSCLE
Flood Statement
National Weather Service Cleveland OH
526 PM EDT Fri Mar 20 2020

...The flood warning is cancelled for the following rivers in Ohio...

  Black River At Elyria

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-210525-
/O.EXT.KCLE.FL.W.0018.200320T2312Z-200321T1200Z/
/WDVO1.1.ER.200320T2312Z.200321T0000Z.200321T0600Z.NO/
526 PM EDT Fri Mar 20 2020

...Flood warning extended until Saturday morning...The flood warning 
continues for
  The Portage River At Woodville.
* From this evening until Saturday morning.
* At  4:30 PM Friday the stage was...8.7 feet. 
* Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage by this evening and rise to near
  9.1 feet by this evening. The river will fall below flood stage by 
  late tonight.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park and is out of banks in Pemberville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-202156-
/O.CAN.KCLE.FL.W.0016.000000T0000Z-200321T1000Z/
/ELRO1.1.ER.200319T1318Z.200320T1230Z.200320T2010Z.NO/
526 PM EDT Fri Mar 20 2020

The flood warning is cancelled for 
  The Black River At Elyria.
* At  5:15 PM Friday the stage was...9.3 feet. 
* Flood stage is 9.5 feet.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township 
  along Woodside Drive. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-210525-
/O.CON.KCLE.FL.W.0019.200321T0000Z-200321T1800Z/
/PRGO1.1.ER.200321T0000Z.200321T0600Z.200321T1200Z.NO/
526 PM EDT Fri Mar 20 2020

The flood warning continues for
  The Scioto River Near Prospect.
* From this evening until Saturday afternoon.
* At  5:00 PM Friday the stage was...8.9 feet. 
* Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage by this evening and rise to near
  9.1 feet by late tonight. The river will fall below flood stage by 
  Saturday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-210525-
/O.CON.KCLE.FL.W.0013.000000T0000Z-200324T1400Z/
/KILO1.1.ER.200319T1425Z.200321T1200Z.200324T0800Z.NO/
526 PM EDT Fri Mar 20 2020

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* Until Tuesday morning. 
* At  5:00 PM Friday the stage was...16.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will rise to near 16.9 feet by Saturday morning. The 
  river will fall below flood stage Tuesday morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$
185 
WGUS81 KCLE 210329
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1129 PM EDT Fri Mar 20 2020

...The flood warning continues for the following rivers in Ohio...

  Killbuck Creek Near Killbuck

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-211129-
/O.CON.KCLE.FL.W.0018.000000T0000Z-200321T1200Z/
/WDVO1.1.ER.200321T0600Z.200321T0600Z.200321T0600Z.NO/
1129 PM EDT Fri Mar 20 2020

The flood warning continues for
  The Portage River At Woodville.
* From late tonight until Saturday morning.
* At 10:30 PM Friday the stage was...8.7 feet. 
* Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage by late tonight and rise to near
  9.0 feet by late tonight. The river will fall below flood stage
  Saturday morning.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park and is out of banks in Pemberville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC101-211129-
/O.CON.KCLE.FL.W.0019.000000T0000Z-200321T1800Z/
/PRGO1.1.ER.200320T2321Z.200321T0300Z.200321T1200Z.NO/
1129 PM EDT Fri Mar 20 2020

The flood warning continues for
  The Scioto River Near Prospect.
* Until Saturday afternoon. 
* At 11:00 PM Friday the stage was...9.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by Saturday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-211129-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-200324T0300Z/
/KILO1.1.ER.200319T1425Z.200321T1200Z.200323T2100Z.NO/
1129 PM EDT Fri Mar 20 2020

...Flood warning extended until Monday evening...The flood warning 
continues for
  The Killbuck Creek Near Killbuck.
* Until Monday evening. 
* At 11:00 PM Friday the stage was...16.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will rise to near 16.7 feet by Saturday morning. The 
  river will fall below flood stage Monday afternoon.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$
336 
WGUS81 KCLE 211110
FLSCLE
Flood Statement
National Weather Service Cleveland OH
710 AM EDT Sat Mar 21 2020

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-211909-
/O.EXT.KCLE.FL.W.0019.000000T0000Z-200323T0000Z/
/PRGO1.1.ER.200320T2321Z.200321T1800Z.200322T1800Z.NO/
710 AM EDT Sat Mar 21 2020

...Flood warning extended until Sunday evening...The flood warning 
continues for
  The Scioto River Near Prospect.
* Until Sunday evening. 
* At  6:00 AM Saturday the stage was...9.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will rise to near 9.4 feet by this afternoon. The river 
  will fall below flood stage Sunday afternoon.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-211909-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-200324T0400Z/
/KILO1.1.ER.200319T1425Z.200321T1200Z.200323T2200Z.NO/
710 AM EDT Sat Mar 21 2020

...Flood warning extended until late Monday night...The flood warning
continues for
  The Killbuck Creek Near Killbuck.
* Until late Monday night. 
* At  7:00 AM Saturday the stage was...16.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will rise to near 16.6 feet by this morning. The river 
  will fall below flood stage Monday evening.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

Sefcovic
090 
WGUS81 KCLE 211856
FLSCLE
Flood Statement
National Weather Service Cleveland OH
256 PM EDT Sat Mar 21 2020

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-220256-
/O.EXT.KCLE.FL.W.0019.000000T0000Z-200322T1800Z/
/PRGO1.1.ER.200320T2321Z.200321T1630Z.200322T1200Z.NO/
256 PM EDT Sat Mar 21 2020

...Flood warning extended until Sunday afternoon...The flood warning 
continues for
  The Scioto River Near Prospect.
* Until Sunday afternoon. 
* At  2:00 PM Saturday the stage was...9.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by Sunday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-220256-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-200324T0200Z/
/KILO1.1.ER.200319T1425Z.200321T1430Z.200323T2000Z.NO/
256 PM EDT Sat Mar 21 2020

...Flood warning extended until Monday evening...The flood warning 
continues for
  The Killbuck Creek Near Killbuck.
* Until Monday evening. 
* At  2:00 PM Saturday the stage was...16.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will fall to below flood stage by Monday afternoon.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$
789 
WGUS81 KCLE 220235
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1035 PM EDT Sat Mar 21 2020

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-221034-
/O.EXT.KCLE.FL.W.0019.000000T0000Z-200322T2100Z/
/PRGO1.1.ER.200320T2321Z.200321T1630Z.200322T1500Z.NO/
1035 PM EDT Sat Mar 21 2020

...Flood warning extended until Sunday afternoon...The flood warning 
continues for
  The Scioto River Near Prospect.
* Until Sunday afternoon. 
* At 10:00 PM Saturday the stage was...9.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by Sunday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-221034-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-200325T1800Z/
/KILO1.1.ER.200319T1425Z.200321T1430Z.200325T1200Z.NO/
1035 PM EDT Sat Mar 21 2020

...Flood warning extended until Wednesday afternoon...The flood 
warning continues for
  The Killbuck Creek Near Killbuck.
* Until Wednesday afternoon. 
* At 10:00 PM Saturday the stage was...16.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will fall to below flood stage by Wednesday morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$
004 
WGUS81 KCLE 220947
FLSCLE
Flood Statement
National Weather Service Cleveland OH
547 AM EDT Sun Mar 22 2020

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-221747-
/O.CON.KCLE.FL.W.0019.000000T0000Z-200322T2100Z/
/PRGO1.1.ER.200320T2321Z.200321T1630Z.200322T1500Z.NO/
547 AM EDT Sun Mar 22 2020

The flood warning continues for
  The Scioto River Near Prospect.
* Until this afternoon. 
* At  5:00 AM Sunday the stage was...9.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by late this morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-221747-
/O.CON.KCLE.FL.W.0013.000000T0000Z-200325T1800Z/
/KILO1.1.ER.200319T1425Z.200321T1430Z.200325T1200Z.NO/
547 AM EDT Sun Mar 22 2020

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* Until Wednesday afternoon. 
* At  5:00 AM Sunday the stage was...16.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will fall to below flood stage by Wednesday morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

Sefcovic
350 
WGUS81 KCLE 221425
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1025 AM EDT Sun Mar 22 2020

...The flood warning is cancelled for the following river in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-221455-
/O.CAN.KCLE.FL.W.0019.000000T0000Z-200322T2100Z/
/PRGO1.1.ER.200320T2321Z.200321T1630Z.200322T1215Z.NO/
1025 AM EDT Sun Mar 22 2020

The flood warning is cancelled for 
  The Scioto River Near Prospect.
* At 10:00 AM Sunday the stage was...8.9 feet. 
* Flood stage is 9.0 feet.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 20, 3:54 PM EDT, 27 minutes earlier.

Area forecast discussion, Mar 20, 3:54 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
354 PM EDT Fri Mar 20 2020

.SYNOPSIS...
Broad high pressure centered over the Dakotas will gain control
of our weather overnight through the weekend as it moves east
across the Great lakes into New England.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
The cold front that moved through the area during the late
morning and early afternoon was now east of the region. In its
wake, high pressure over the Dakotas will build in and continue
to influence the region through the weekend. The main problem
this evening will continue to be gusty west to northwest winds.
Expect winds to diminish late this evening although gusts to
near 30 knots will remain possible through mid evening.
Otherwise overnight expecting post frontal stratus to fill in
below a developing inversion, especially down wind of the lake
as winds continue to veer to the north. Saturday morning expect
remaining stratus to break as dry air overspreads the area.
Saturday afternoon through saturday night expecting sunny/clear
skies. Temps will be sharply colder in the northerly flow as
850mb temps drop to -10C by morning. Expecting highs Saturday in
the mid and upper 30s and nighttime lows in the 20s.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
The start of the short term period will be dominated by a high
pressure centered north of the Great Lakes region which will
allow for dry conditions with high temperatures in the 40s for
Sunday. By Sunday evening, a weak shortwave disturbance will
approach the area from the west, supporting a surface low
pressure entering the Ohio Valley Sunday night into Monday. This
weak disturbance, along with low level moisture over the area,
should allow for scattered rain showers over the area Sunday
night into Monday. A few snowflakes cannot be ruled,
particularly in NE OH and NW PA, as temperature overnight will
approach the freezing mark. This low will move northeast and
merge with a stronger low off of the East Coast by Monday
evening. Temperatures Monday again should be in the 40s. For the
start of Tuesday, brief high pressure will again build into the
area bringing a break in precipitation for the morning and
early afternoon hours. Temperatures closer to average will begin
to move north into the area on Tuesday with high temperatures
in the 50s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
The beginning of the long term forecast will again break a
brief period of dry weather as a weak low pressure moves into
the area from the west Tuesday late afternoon into the evening.
Once this system moves through, there is quite a bit of back and
forth between wet and dry period for the remainder of the
forecast period. A brief dry period is possible Wednesday night
as a surface high and dry air moves across the area. A trough
over the western US will support a surface low developing over
the Central Plains, which will move northeast into the Midwest
by the end of the week. This will allow the region to be in the
warm sector for later this week, allowing temperatures to be on
the upward trend for the end of the week. Opted to keep thunder
out of the forecast for now, although thunderstorms cannot be
ruled out based on the overall synoptic pattern of this system.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
Convection along and just ahead of a cold front in the area is
now just east of the terminals. Main issue for terminals through
the balance of the afternoon will be strong west winds turning
northwest through the afternoon and evening with gusts near 30
knots. Overnight however the winds will diminish as they
continue to veer to the north. CIGS through the remainder of
the afternoon will be variable between MVFR and low VFR but
likely trend to MVFR this evening and overnight behind the cold
front as low level moisture gets trapped under a developing
inversion. Late tonight very dry air moves in from the north
and without lake influence, KTOL will likely see break however.
For Saturday, expect to begin with an MVFR CIG across much of
the area with flow off the lake. Mixing through the morning
however should allow CIGS to scatter to VFR.

.OUTLOOK...Non VFR conditions are possible Sunday night and
Monday and again Tuesday night and Wednesday

&&

.MARINE...
Low pressure northeast of the Great Lakes region moved a cold
front across the lake today which has resulted in rough weather
conditions on Lake Erie. Winds have shifted to become primarily
west to northwest and are expected to remain strong through the
evening hours. Waves will build into early Saturday morning
which has resulted in a Small Craft Advisory being issued
through that time. This headline may need to be extended is
stronger winds persist longer than expected, however confidence
is low for that happening so stuck with current end time for
now.

High pressure will build over the Great Lakes region by
Saturday morning and persist through Sunday. Through this
period, winds will shift from north to northeast-easterly slow
on Sunday. This flow is expected to remain below 20 knots,
however any easterly flow across Lake Erie is always concerning
for the western basin for SCA conditions and lakeshore flooding.
A weak low pressure will skirt just to the south of Lake Erie
as it enters the Ohio Valley on Sunday night into Monday. This
will result in varying wind directions on the lake, however the
strongest winds, around 10 knots, ahead of the low pressure are
from the south. High pressure will quickly build in again behind
this low which will allow for light and variable winds through
Tuesday morning. This is short lived as a similar pattern
returns with another weak low moving through and Tuesday night
and bringing westerly winds across Lake Erie. In the extended,
no additional headline periods are expected other than the
period previously discussed.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 4 AM EDT Saturday for LEZ142>149.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...Campbell
LONG TERM...Campbell
AVIATION...TK
MARINE...Campbell
Hazardous weather outlook, Mar 20, 5:26 AM EDT, 10 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
526 AM EDT Fri Mar 20 2020

OHZ010>014-019>023-028>033-036>038-047-089-PAZ001>003-210930-
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit-
Portage-Trumbull-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
526 AM EDT Fri Mar 20 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Gusty winds of 35-45 mph will be possible through this afternoon
ahead and behind the cold front. A line of showers will develop just
west of I-71 late morning and move east across the area through the
early afternoon. The primary threat with this line includes
scattered thunderstorms and the potential for pockets of damaging
winds reaching 50-60 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-210930-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
526 AM EDT Fri Mar 20 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie and western Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>009-017-018-027-210930-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Wyandot-
526 AM EDT Fri Mar 20 2020

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Mar 20, 12:38 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1238 PM EDT FRI MAR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     TSTM WND DMG     4 N WOOSTER             40.88N 81.95W
03/20/2020                   WAYNE              OH   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF ROOF.

&&

RC
Special weather statement, Mar 20, 12:48 PM EDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1248 PM EDT Fri Mar 20 2020

OHZ033-201730-
Mahoning-
1248 PM EDT Fri Mar 20 2020

...A STRONG THUNDERSTORM WILL AFFECT MAHONING COUNTY...

At 1248 PM EDT, a strong thunderstorm was located near Canfield, or
near Salem, moving east at 50 mph.

Wind gusts of 50 to 55 mph are possible with this storm.

Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Campbell, Canfield,
Austintown, Struthers, Poland, Ellsworth, New Middletown,
Lowellville, Beloit, Berlin Center and Greenford.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4109 8098 4110 8052 4090 8052 4090 8082
      4093 8083 4093 8089 4090 8090 4090 8100
TIME...MOT...LOC 1648Z 274DEG 45KT 4100 8084

Jaszka
Special weather statement, Mar 20, 12:59 PM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1259 PM EDT Fri Mar 20 2020

OHZ029>033-038-047-201745-
Holmes-Richland-Stark-Mahoning-Ashland-Wayne-Knox-
1259 PM EDT Fri Mar 20 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MAHONING...
SOUTHEASTERN RICHLAND...SOUTHEASTERN ASHLAND...STARK...SOUTHERN
WAYNE...HOLMES AND KNOX COUNTIES...

At 1259 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Salem to near Mount Vernon. Movement
was east at 60 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Canton, Wooster, Mount Vernon, Millersburg, Massillon, Green,
Alliance, North Canton, Louisville, Berlin, Sebring, Walnut Creek,
Minerva, Hartville, Loudonville, Fredericktown, Gambier, Brewster,
Navarre and Dalton.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4028 8275 4035 8271 4035 8265 4058 8245
      4091 8152 4091 8142 4094 8142 4101 8100
      4094 8052 4090 8052 4093 8089 4090 8090
      4090 8108 4073 8109 4072 8123 4065 8124
      4063 8167 4044 8167 4045 8218 4024 8220
TIME...MOT...LOC 1659Z 285DEG 67KT 4097 8092 4032 8247

Jaszka
Local storm report, Mar 20, 3:49 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
349 PM EDT FRI MAR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     TSTM WND DMG     1 ESE BROOKFIELD CENTER 41.24N 80.55W
03/20/2020                   TRUMBULL           OH   FIRE DEPT/RESCUE

            ONE UTILITY POLE DOWN ON WARREN-SHARON ROAD
            NEAR FIRST NATIONAL BANK. ANOTHER POLE DOWN
            ON SAME ROAD, JUST WEST OF YANKEE RUN GOLF
            COURSE.

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 6:13 AM EDTSpecial Weather StatementCLEHolmes, Knox62 min
Mar 20, 11:05 AM EDTRiver Flood WarningCLESandusky, Wood14 hr
Mar 20, 12:02 PM EDTSevere Thunderstorm WarningCLEGeauga43 min
Mar 20, 12:02 PM EDTSevere Thunderstorm WarningCLEPortage, Summit28 min
Mar 20, 12:09 PM EDTSevere Thunderstorm WarningCLEPortage, Stark, Summit36 min
Mar 20, 12:15 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull45 min
Mar 20, 12:18 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Mahoning, Medina, Portage, Richland and 3 more42 min
Mar 20, 12:30 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull34 min
Mar 20, 12:48 PM EDTSpecial Weather StatementCLEMahoning42 min
Mar 20, 12:59 PM EDTSpecial Weather StatementCLEHolmes, Knox, Stark46 min

Nearby

River Flood Warnings in Ohio, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.